# SDR UPS204177

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE FLOOR BEAM AROUND NUT PLATE HOLES STA 380 RBL 45-60 AND LBL 45-65, WL 208.  MAINTENANCE FABRICATED AND INSTALLED NEW REPAIR STRAP AND ANGLE IAW E.O. B727-5310-7283A, SRM 51-10-6, 51-10-2, AND 51-30-2.
